Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Is it safe to take acetaminophen along with clarithromycin?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
may i take acetaminophen with clarithromycin?
Posted Sun, 13 Jan 2013 in Medicines and Side Effects
Answered by Dr. Saurabh Gupta 2 hours later
Thanks for writing to us.

There are no direct drug interactions between acetaminophen and clarithromycin. They may be taken together.

I suggest you take these under supervision of your treating doctor.

Hope this information helps you. Please do write back if you have any additional concerns.

Wishing you good health...
Dr Saurabh Gupta.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor